| Model Number |
1192 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer report number 1627487-2023-02143.It was reported that patient is complaining of pain at the midline incision and anchor site.The patient underwent surgical intervention wherein the anchors were explanted and replaced to address the issue.
Additional Manufacturer Narrative
B3-date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.